Show ratings & reviews for

2.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

3 People found this comment helpful

Unable to take Statins, major cramping in legs. Switched to Welchol. Need more calcium when I was only taking 3 calcium tablets, now taking 4 and I have no cramping at all. It states that calcium will be depleted by this medication so I am taking more, and more Vitamin D3. Now everything is working fine. Nails are stable. Other problems have disappeared too.

Shared reviews and ratings

Lucy | 65-74 | Female | On medication for 5 to less than 10 years | Patient
10/3/2015
Condition: Osteoporosis
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Unable to take Statins, major cramping in legs. Switched to Welchol. Need more calcium when I was only taking 3 calcium tablets, now taking 4 and I have no cramping at all. It states that calcium will be depleted by this medication so I am taking more, and more Vitamin D3. Now everything is working fine. Nails are stable. Other problems have disappeared too.

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Female | On medication for 2 to less than 5 years | Patient
5/2/2013
Condition: Osteoporosis
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
calcium 600 w/d | 55-64 | Female | On medication for 2 to less than 5 years | Patient
8/18/2012
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

mouth pain couldn't wear denture, swollen joints

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
11/23/2010
Condition: Post-Menopausal Osteoporosis Prevention
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

This is my only new mediciation, but I am noticing symptons I haven't had in years. Body aches,back pain,weakness in ankles,walking and hands.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More